Increased Warning For Ortho-Evra Users. Hopes vanished when the 18-year-old college student collapsed and later died. Zakiya Kennedy had big dreams of becoming a model or designer. But in April, those hopes vanished when the 18-year-old college student collapsed while waiting for the subway in New York City. She died on the way to the hospital.
“She was complaining about her head was hurting” she felt pain in her leg and she had â€” she felt dizzy,” her father, Kevin, told ABC News’ Chris Cuomo.
An autopsy revealed the cause odissuasive if death was a blood clot
An autopsy revealed the cause odissuasive if death was a blood clot called a pulmonary embolism, a rare and deadly complication of the birth control patch the young woman was using, called Ortho Evra patch.
Need Legal Help Regarding Increased Warning?
New York | Brooklyn | Queens | Long Island | New Jersey | Florida
Call us at: 1-800-YOURLAWYER (800-968-7529) | Schedule your free consultation